# SDR DALA12014260858

- Difficulty date: November 22, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 81,794 hours, 81,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, AT THE FWD CARGO DOOR JAMB AFT EDGE, THE SEAL DEPRESSOR AND FUSELAGE SKIN WERE FOUND CRACKED.  WORK IAW ER/A 508945-14 AS FOLLOWS: SECTION II - WITHIN EVERY 8,000 CYCLES AFTER SECTION I ASSOCIATED ER/A 13-508945 ADDED. ACCOMPLISHED PERMENANT REPAIR ON  FWD CARGO DOOR CUT-OUT AFT IAW ER/A 508945-14 REV ORIGINAL. INSTALLED ID TAG IAW PS 900-5-1 NR 4.
